# SDR S9BA2008022

- Difficulty date: May 29, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N573SA
- Make and model: Dhav DHC6300
- Aircraft serial: 573
- Aircraft time: 20,584 hours, 45,743 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Float
- Part number: 13000
- Part serial: 13035
- Condition: Leaking
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"OPEN" LEFT FLOAT BAY NR 6 LEAKING.  REMOVED AND REPLACED FLOAT.  WILL UPDATE AFTER FLOAT INSPECTION, EMERGENCY MEASURE EXECUTED NO.  AIRCRAFT GROUNDED.  FLIGHT NA.
